# SDR UPS98826625

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK INTERCOSTAL CRACKED, FS 80 AT L30R.  REMOVED INTERCOSTAL FABBED AND INSTALLED NEW ONE IAW DC8 SRM 51 1 20D, 51 1 8 AND DOUGLAS DWG 5613064.
